My daughter is 15 and on Thurs June 5, 2008 she received her second shot of Gardasil. A couple of hours later she complained of difficulty breathing. I took her to the ER where they could find nothing wrong with her and made me feel as if I were crazy to think it was the Gardasil shot. They gave her a nebulizer treatment which didn't help and sent her home with a perscription for Albuterol, which too has not helped. Both her primary doctor and an allergist I took her to said it probably was not the Gardasil and diagnosed her with Bronchitis. She has no signs of bronchitis, no phlem, cough or wheezing. My pharmacist said we need to continue with a different opinion since bronchitis always has some sort of wheezing, coughing or phlem. My daughter was completely healthy until she received that shot. Can anyone help me??
Yes - go to oprah.com and view the message boards. Click on Health, then Immunizations and then Reactions to Gardasil. Be forwarned - it has some scary side effect information. But knowledge is power. Check it out.
Please report his to vaer. You can do it, it does not have to be a parent. Vaccine Adverse Event report (VAERS) keeps a database so people, fda and researchers can see if there may be post marketing problems. Good luck and your daughter is not alone. Cut and paste link below to get to report
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.